# SDR DL72W950283

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND THE L-1 DOOR AFT FRAME SKIN ON DOOR AT UPPER ROLLER GUIDE FITTING SKIN CRACKED.  REPAIRED PER ERA 300996-14.
